MathSciNet Relay Station
MathSciNet bibliographic data
MR1176438 (93h:60113) 60J15 (05C25 43A07)
Salvatori, Maura On the norms of group-invariant transition operators on graphs. J. Theoret. Probab. 5 (1992), no. 3, 563–576.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement